# SDR AALA20131004003

- Difficulty date: October 3, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 11,283 hours, 4,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT LOWER BODY FAIRING EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR RT AFT LOWER BODY FAILRING EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
